| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging the vibratory alert function of the pump would not stop.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 08-aug-2018 with the following findings: during investigation, there was a blank display at power up with vibratory alarm.Due to moisture damage the sound was not working.The complaint about the vibration issue was unable to be duplicated.The vibration functioned properly.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.